For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Adipex

If you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Scared to get my hopes up too high
Date: 1/24/2012
Today was my first day on Adipex. I'm depressed and overweight and totally unsure of this medication. I basically have the attitude of sure, whatever, another pill, yay. Reading all these posts gives me a slight amount of hope but I'm scared to get my hopes up too high. Thank you all for posting. Even a small amount of comfort and assurance makes my day a bit better.
Azure

AskDocWeb: Hello Azure, welcome to the forum. It sounds like you could benefit from more support than just a pill. Do you have a friend that might join you for mutual support in losing weight?


It works!
Date: 1/25/2012
Feelin Good! Started adipex on Jan. 12, 2012 I'm so happy to say I have lost 8lbs in 13 days. Being a person who has suffered with weight issues for most of my life, this is a big accomplishment to me. I had been trying to lose weight for the last year I would lose about 1lb month. Talk to dr. and he prescribed this for me. It works if used the right way. This is not long term. Something just to give myself and others like me that extra boost of energy we need.
MissJay26


Adipex mood swings and rapid heartbeat
Date: 1/26/2012
I have been taking asipex for five months, I have changed my way of eating. I want to loose forty to fifty pounds. I have ten more to go. Adipex has made me so mean. I have mood swings and everything sets my anger off. I didn't have a problem with rapid heart beat at first. I have to stop taking it because I have been having some mild chest pains and very rapid heart rate.

I have been taking it every other day and the days that I take it my heart beat is very fast. I'm afraid to exercise when taking it. I'm going to try half a pill after lunch to help with those afternoon cravings. I am very tired all the time, I think that might be from a low carb diet. I wish there was a healthy pill to help people lose weight. I really think adipex is bad for your heart. And I think any good doctor will tell you to take it for only three months.
Susan


Cold hands
Date: 1/26/2012
I have been taking adipex for 1 week and 4 days. My hands get extremely cold is that a side effect? I am 30lbs over weight.
A

AskDocWeb: It is not listed as a side effect of Adipex. Cold hands can happen for a number of reasons. Here are a few of the most common possibilities:
  • Addison's disease
  • Anemia
  • Buerger's disease
  • Chronic fatigue syndrome
  • Disorder of the circulatory system
  • Eating disorders like anorexia
  • Hypothyroidism
  • Peripheral vascular disease
  • Pheochromocytoma
  • Raynaud's disease
  • Vitamin B12 deficiency
In order to identify the cause you may need some tests like a treadmill test, angiography, color Doppler, ultrasonography or MRI (magnetic resonance imaging). There are other possible causes so ask your doctor about your symptoms.


Still bleeding
Date: 1/27/2012
I started taking apidexin when i had my menstrual cycle and I am still bleeding. Could the pills be casing my period to last longer?
Apidexin and period

AskDocWeb: Yes, others have reported similar experiences with Adipex. See the answer for Dry mouth and late period.


When it isn't working
Date: 1/27/2012
I have been on adipex for 2 months and lost nothing. I eat a high fiber breakfast my biggest meal for lunch and a small dinner no junk and almost all organic. I exersize daily and keep moving all day and I can't loss nothing and now I'm losing my hair. I don't know if its from the adipex or not please help. I'm 27 and 225 pounds, never been this big. What do I do?
Tiffany

AskDocWeb: When it isn't working, you need to check back with your doctor to find out what you can do to start making progress.


Adipex review
Date: 1/29/2012
I started Adipex on Monday (today is Sunday) and by Friday had lost five pounds. I love it. I had gained 30 pounds in a month and a half from dexamethasone, and could not get it off. My physician currently has me on a low-fat/low-sugar diet along with exercise 3 times a week and the pill. So far, I have no side effects except for the dry mouth so I drink water or water with a splash of pomegranate juice in it. Good luck to everyone out there, but remember that you HAVE to eat and you HAVE to exercise!
Jennifer

AskDocWeb: Thanks Jennifer, you are so right about eating and exercise! They go hand in hand.


Blisters on tongue
Date: 1/30/2012
I have taken Adipex in the past and they worked great for me. The last two times I have tryed to take them my tongue gets blisters on it. I have never had problems with this in my life. Why was I able to take them before, but know this is happening? I've never heard this happening to anyone else I know that has taken them. Is this common?
Debbie

AskDocWeb: Getting blisters on your tongue is NOT a common side effect of Adipex. Here are the most common causes for blisters on the tongue:
  • Cold sores or fever blisters are caused by an infection of herpes simplex virus type 1. These blisters may appear both inside as well as outside the mouth and are accompanied by other symptoms like swollen lymph nodes and fever. Cold sores are contagious.
  • Canker sores, medically known as aphthous ulcers, look very similar to fever blisters but they have different characteristics. Mainly they are not contagious like fever blisters. Canker sores occur only inside the mouth and are comparatively bigger in size. The exact cause of this problem is not known.
  • Hand, foot and mouth disease is a viral infection that mostly affects small children. It is characterized by painful red blisters on tongue and other parts of the mouth along with skin rashes on the palms, feet, toes and fingers. These tongue blisters often develop into ulcers after a few days.
  • A fungal infection known as oral thrush or candidiasis is caused by the fungus named Candida albicans. Often the tongue becomes swollen and painful before the creamy white lesions appear.
  • A bacterial infection caused by Staphylococcus bacteria may cause blisters on tongue. The bacteria typically grows in the gums first and later spreads to the tongue.
  • Food allergies are a common cause of blisters on the tongue. These are sometimes accompanied by an upset stomach.
  • Minor injuries on the tongue can happen due to accidental biting, brushing with hard bristled toothbrush, during some dental procedure, or eating of hot foods. This kind of injury often leads to the growth of blisters on the injury site.
Tongue blisters typically last for around a week and then disappear on their own. Usually no medical treatment is required but if they refuse to go away or the size of the blister is large enough to cause problems eating or drinking then it is advisable to visit a doctor. They will ascertain the cause and treat it accordingly.

Read more Adipex Feedback.

Adipex report - 47 - 48 - 49 - Page 50 - 51 - 52 - 53 - Last Page 72


Share your experience with Adipex

If you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page